# SDR DALA2014081804581

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 47,469 hours, 6,255 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 34 A & B AND 11 A & B EMERGENEY ESCAPE PATH LIGHT INOPERATIVE.  RECONNECTED EMERGENCY LIGHT CONNECTOR.
